# SDR SWAA2022033179337

- Difficulty date: March 1, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737*
- Aircraft serial: 27877
- Aircraft time: 74,817 hours, 44,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 907+6; BS 907+10; BS 907+13; BS 907+17. / [01] REMOVED CORROSION FROM ACB FLOOR TO SIDEWALL SUPPORT RBL21 BS 907+6 MEASURED 1.3'L X 1'W AND 0.005' DEEP FOUND OUT OF LIMITS  REMOVED CORROSION FROM ACB FLOOR TO SIDEWALL SUPPORT RBL21 BS 907+6 MEASURED 1'L X 1'W AND 0.0035' DEEP FOUND IN LIMITS  REMOVED CORROSION FROM ACB FLOOR TO SIDEWALL SUPPORT RBL21 BS 907+6 MEASURED 2'L X 1'W AND 0.0025' DEEP FOUND IN LIMITS  REMOVED CORROSION FROM ACB FLOOR TO SIDEWALL SUPPORT RBL21 BS 907+6 MEASURED 0.8'L X 0.5'W AND 0.0065' DEEP ORIGINAL THICKNESS OF 0.040' FOUND OUT OF LIMITS PER SRM 53-00-53-1A-2  CAL ID DIAL DEPTH GAUGE ATS1225 S/N UNKNOWN DUE 07/2022;[05] FABRICATED REPLACEMENT FLOOR TO SIDEWALL SUPPORT USING ITEM: BAC1496-377#7075T62 LOT: 1477731-1 IAW SRM 51-40-02; SRM 51-40-08 SRM 51-40-05 AND DWG 147A7501 ID:0006 REV: A. APPLIED CHEMICAL CONVERSION COATING TO REPLACEMENT SIDEWALL SUPPORT IAW SOPM 20-41-02. OK TO APPLY PRIMER.;[06] FABRICATED REPLACEMENT FLOOR TO SIDEWALL SUPPORT USING ITEM: BAC1496-377#7075T62 LOT: 1477731-1 IAW SRM 53-60-53-0I-2 TABLE 2 ITEM 2; SRM 51-40-02; SRM 51-40-08 SRM 51-40-05 AND DWG 147A7501 ID:0006 REV: A. APPLIED CHEMICAL CONVERSION COATING TO REPLACEMENT SIDEWALL SUPPORT IAW SOPM 20-41-02. OK TO APPLY PRIMER.
